# SDR HEEA064834

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N141MA
- Make and model: Bell 407
- Aircraft serial: 53016
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Blower
- Part number: PHIPBH40701
- Condition: Worn
- Location: Oil Cooler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLINE WORN ON SHAFT.  SCRAPPED.
